Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I am hypertensive. On Losar 50mg. Feeling giddiness, breathlessness and blurred vision. Have recovered from myelitis. Suggest a Beta-blocker

Sir, I am hypertensive and am on Losar 50mg (at intervals of 8 hrs.) & Metopolol succinate Extented Release 25 mg (at interval of 12 hrs). I experience giddiness, breathlessness, blurred vision . Is it because of the Metopolol should I be using some other type of Beta-blocker . I recovered from Myelitis last year. Can you suggest a Beta-blocker with lesser side effects. Regards, DINESH UPADHYAY YYYY@YYYY
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

A once a day betablocker, atenolol, is usually better tolerated and tends to have less side effects if you have normal kidney function; the symptoms may be due to low blood pressure with combination therapy; please contemplate these possibilities with your prescriber.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 19 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor